# SDR F3LA2022221200171

- Difficulty date: December 19, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A321-211
- Aircraft serial: 06845
- Aircraft time: 23,802 hours, 10,132 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG SYS DISAGREE. OPEN
